Incredible water retention after test booster & triazole

  1. Registered User
    demonico's Avatar
    Join Date
    Dec 2010
    Posts
    10
    Answers
    0

    Incredible water retention after test booster & triazole


    Hi guys,

    I've just finished a "cycle" (8 weeks) of All Max TestoFX loaded & Triazole stack. Results were quite good, I was lener & drier. Now after a week I finished with this stack I started to retain a lot of water on my stomach(of course my diet (low carb) & train is the same): my abs suddenly have disappered & in a week I gained 3,5 kg.... I'm thinking of an estrogens rebound.
    Is it possible?
    What do you think about it? any remedy? how long could this bad phenomenon last?

    thanks

  2. Registered User
    Diesel0022's Avatar
    Stats
    6'3"  213 lbs.
    Join Date
    Mar 2012
    Posts
    404
    Answers
    0


    Assuming the triazole helped dry you out, it may just be the way your body normally is or you may not be drinking enough.
    "I believe that when the body is strong, the mind thinks strong thoughts." - Henry Rollins
    Team En Vitro
  3. Registered User
    gregg1494's Avatar
    Join Date
    Feb 2012
    Posts
    1,514
    Answers
    0


    How is your diet? Do you have a high sodium intake?
    •   
       

  4. Registered User
    Sarkis18's Avatar
    Join Date
    Mar 2012
    Posts
    73
    Answers
    0


    Triazole most likely caused you to carry less water due to lowered estrogen, so I wouldn't call it estrogen rebound, but rather that your body is returning back to its "normal" state after coming off an AI.
  5. Registered User
    J19891's Avatar
    Stats
    6'4"  250 lbs.
    Join Date
    Nov 2011
    Posts
    408
    Answers
    0


    This sort of thing is why I always prefer to very slowly taper off of supps, especially T-boosters and aromatase inhibitors.
  6. Registered User
    warsteiner's Avatar
    Stats
    6'0"  205 lbs.
    Join Date
    Feb 2008
    Age
    43
    Posts
    913
    Answers
    0


    Normally with TZ it isn't necessary to taper but TestoFX Loaded also has an anti-estrogen formula so both product together would probably necessitate a taper at the end.

    The additional weight gain may not be estrogen related though and just water gain after these 2 products dried you out. Keep an eye on it for another week or so and see if you gain additional weight.
  7. Registered User
    demonico's Avatar
    Join Date
    Dec 2010
    Posts
    10
    Answers
    0

    Red face


    Many thanks to all,

    after 8 weeks of Triazole & TestoFX I gained 2 maybe 3 lbs, but I'm sure I was leaner, maybe I went from 12% to 11%, then as soon as I finished (without tapering down) in 1 week I gained almost 4 kg. My abs disappered and if I was not sure it was water gain I would say I was at 15-16%. Thus, since water retention is also linked to estrogens, I supposed it was an estrogens rebound: they was quite low during the "cycle" (my knees at end started to hurt), then they suddenly increased a lot over my normal level and I started to retain water. I was so worried that it was not a transitory situation that a I waited only few days and I started Compound20/Lean Extreme stack (my original plan was to run it after a month).

    Now there are 2 days than I "ejecting water" and I've already lost 2 kg. Do you think that at this point is it better to get on with Compound20/lean xtreme stack or to stop taking them after 5 days and coming back to the original plan? (start at the end of April)
  8. Registered User
    warsteiner's Avatar
    Stats
    6'0"  205 lbs.
    Join Date
    Feb 2008
    Age
    43
    Posts
    913
    Answers
    0


    Neither Compound 20 or Lean Xtreme have any anti-estrogen compounds so I would say the additional weight gain was just water. Chances are that your body has settled a bit after the Triazole/TestoFX leaned you out i.e. 8 weeks of these products and you lost a lot of water, afterwards your body over-compensated for the very low water content and gained a lot of water and then a week or so later you lost some of this water gain.

    It's really up to you whether you continue with Compound20/LX or stop and wait until the end of April. LX is a good product so should produce decent results with a strict diet. I haven't really read a lot about Compound20.
  9. Registered User
    Sarkis18's Avatar
    Join Date
    Mar 2012
    Posts
    73
    Answers
    0


    Quote Originally Posted by demonico View Post
    Many thanks to all,

    after 8 weeks of Triazole & TestoFX I gained 2 maybe 3 lbs, but I'm sure I was leaner, maybe I went from 12% to 11%, then as soon as I finished (without tapering down) in 1 week I gained almost 4 kg. My abs disappered and if I was not sure it was water gain I would say I was at 15-16%. Thus, since water retention is also linked to estrogens, I supposed it was an estrogens rebound: they was quite low during the "cycle" (my knees at end started to hurt), then they suddenly increased a lot over my normal level and I started to retain water. I was so worried that it was not a transitory situation that a I waited only few days and I started Compound20/Lean Extreme stack (my original plan was to run it after a month).

    Now there are 2 days than I "ejecting water" and I've already lost 2 kg. Do you think that at this point is it better to get on with Compound20/lean xtreme stack or to stop taking them after 5 days and coming back to the original plan? (start at the end of April)
    No problem continuing with Compound 20/Lean Xtreme. They work differently from Triazole and TestoFX, and will not affect test or estrogen levels. Four weeks of that stack would actually be a good "bridge" into another test-boosting/AI cycle if you wanted to do that.
  •   

      
     

Similar Forum Threads

  1. Test, EQ water retention.... 7 1/2 weeks out!
    By MBracewell01 in forum Old School Hormone Use
    Replies: 14
    Last Post: 03-23-2012, 09:45 AM
  2. Replies: 7
    Last Post: 07-08-2011, 05:51 PM
  3. test e + water retention
    By namctx in forum Anabolics
    Replies: 12
    Last Post: 09-30-2008, 08:56 PM
  4. water retention/test-flu
    By krs41 in forum Anabolics
    Replies: 9
    Last Post: 02-28-2005, 01:32 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in